# SDR DXTA200300041

- Difficulty date: June 3, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 2,620 hours, 2,062 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE WARNING LIGHT ILLUMINATED DURING CLIMB THRU FL260 WITH ENGINE/WING ANTI-ICE ON.  REDUCED POWER TO 72 PERCENT ON EFFECTED ENGINE AND LIGHT EXTINGUISHED.  REMOVED AND REPLACED LT ENGINE FIRE LOOP WITH A NEW PART IAW CESSNA 560XL MAINTENANCE MANUAL CHAPTER 26-11-01.  PERFORMED ENGINE RUN AND LT FIRE DETECT ILLUMINATED AFTER 3 MIN AT POWER.  CHECKED ENGINE FOR BLEED AIR LEAKS, NONE NOTED.  PROCEEDED TO TROUBLESHOOT LT ENGINE FIRE DETECT SYSTEM AND FOUND A BAD GROUND FROM RESISTER R2019 TO GND BLOCK XZ004 PIN B.  REPAIRED GND AND CHECKED RESISTANCE ON RESISTORS RZ018 AND RZ019 BOTH CHECKED AT 99.9 OHMS.  RUN LT ENGINE AT VARIOUS POWER SETTINGS FOUR 15 MIN, NO DEFECTS NOTED.
